# SDR UALA2011011000139

- Difficulty date: January 8, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 76,532 hours, 12,347 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ANOTHER HYD LEAK COMING FROM LEFT MAIN GEAR BREAK LINE. F1 BRAKE PRESSURE TUBE ASSY FOUND BUSTED DUE CHAFING.  REPLACED TUBE ASSY PER AMM.  TIGHTENED TUBE BRACKET.  OPS CHECK GOOD.  NO LEAK.
